Alert archive / Missouri / Tornado Warnings in 2019

Tornado Warning 33, NWS Paducah, KY

May 21, 2019Cape Girardeau County, Perry County, Missouri

NWS Paducah, KY issued this tornado warning at May 21, 2019, 8:44 PM CDT for Cape Girardeau County, Perry County, Missouri. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2019, 8:44 PM CDT (01:44 UTC)
Expired
May 21, 2019, 9:15 PM CDT
In force
31 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cape Girardeau County, MO, Perry County, MO

The radar

The Paducah radar (KPAH), 88 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 8:49 PM CDTTSTM WND DMG1 Ne Jackson, MOFUNNEL CLOUD SEEN FROM NORTHEAST SIDE OF JACKSON, MO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 3:10 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.7 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 466 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
466 m²/s²
0-3 km storm-relative helicity
506 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

994 
WFUS53 KPAH 220144
TORPAH
MOC031-157-220215-
/O.NEW.KPAH.TO.W.0033.190522T0144Z-190522T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
844 PM CDT Tue May 21 2019

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Southeastern Perry County in southeastern Missouri...
  Central Cape Girardeau County in southeastern Missouri...

* Until 915 PM CDT.
    
* At 844 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Burfordville, or near Bollinger Mill State
  Historic Site, moving northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Trail Of Tears State Park around 900 PM CDT.
  Altenburg around 910 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Pocahontas and Frohna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Paducah.

&&

LAT...LON 3770 8953 3768 8951 3764 8952 3760 8948
      3758 8948 3758 8952 3754 8952 3748 8948
      3746 8946 3727 8971 3732 8984 3771 8957
TIME...MOT...LOC 0144Z 214DEG 40KT 3736 8973 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

SMITH
3 follow-up statements
731 
WWUS53 KPAH 220151
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
851 PM CDT Tue May 21 2019

MOC031-157-220215-
/O.CON.KPAH.TO.W.0033.000000T0000Z-190522T0215Z/
Perry MO-Cape Girardeau MO-
851 PM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN PERRY AND NORTHERN CAPE GIRARDEAU COUNTIES...
    
At 850 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Jackson, moving northeast at 45 mph. 

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation. A spotter reported a funnel cloud 
         northeast of Jackson.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Trail Of Tears State Park around 900 PM CDT.
  Altenburg around 910 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Pocahontas and Frohna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3770 8953 3768 8951 3764 8952 3760 8948
      3758 8948 3758 8952 3754 8952 3748 8948
      3746 8946 3732 8964 3739 8979 3771 8957
TIME...MOT...LOC 0150Z 214DEG 40KT 3742 8968 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

SP
242 
WWUS53 KPAH 220157
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
857 PM CDT Tue May 21 2019

MOC031-157-220215-
/O.CON.KPAH.TO.W.0033.000000T0000Z-190522T0215Z/
Perry MO-Cape Girardeau MO-
857 PM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN PERRY AND NORTHEASTERN CAPE GIRARDEAU COUNTIES...
    
At 856 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Jackson, moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Altenburg around 910 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Pocahontas and Frohna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3770 8953 3768 8951 3764 8952 3760 8948
      3758 8948 3758 8952 3754 8952 3748 8948
      3745 8950 3740 8954 3749 8972 3771 8957
TIME...MOT...LOC 0156Z 214DEG 41KT 3748 8962 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

SMITH
864 
WWUS53 KPAH 220215
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
915 PM CDT Tue May 21 2019

MOC031-157-220225-
/O.EXP.KPAH.TO.W.0033.000000T0000Z-190522T0215Z/
Perry MO-Cape Girardeau MO-
915 PM CDT Tue May 21 2019

...THE TORNADO WARNING FOR SOUTHEASTERN PERRY AND NORTHEASTERN CAPE
GIRARDEAU COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 300 AM CDT for southern
Illinois...and southeastern Missouri.

LAT...LON 3770 8953 3768 8951 3764 8952 3760 8948
      3758 8948 3758 8952 3754 8952 3748 8948
      3745 8950 3740 8954 3749 8972 3771 8957
TIME...MOT...LOC 0215Z 214DEG 40KT 3765 8948 

$$

SMITH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at May 21, 6:00 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 21, 6:00 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
600 PM CDT Tue May 21 2019

.UPDATE...
Issued at 554 PM CDT Tue May 21 2019

Update for 00z aviation only.

&&

.SHORT TERM...(THIS EVENING THROUGH Wednesday)
ISSUED AT 201 PM CDT TUE MAY 21 2019

Interesting scenario shaping up for this evening. Satellite shows
most of the low clouds have moved out of the area. Surface
analysis and radar indicate the old outflow boundary turned warm
front stretches from just east of Paducah to the MO/AR border.
Winds have yet to really pick up but expect some stronger winds
during the later afternoon. Will keep the Lake Wind Advisory in
effect.

Isolated showers, possible thunderstorms have developed in a small
theta-e ridge which runs from Marion IL to the bootheel of MO.
Expect the activity to continue into the late afternoon hours.

The boundary will continue to slowly lift north through the area
the rest of the afternoon. The squall line in western MO/AR will
gradually move east during this time. Expect it to reach the
Carter/Ripley county area between 6-7PM. Looks like between 6 and
10 PM is the best time for any severe weather with CAPE values
from 1000 to 2000 J/kg and bulk shear values over 60 kts. The
severe threat diminishes rapidly as CAPE values drop off after
sunset. So SEMO and southwest Illinois have the best bet to see
any severe weather. Damaging winds will be the main threat,
although a QLCS tornado is possible.

The band of showers/storms will become more southwest/northeast
orientated overnight as it moves into the upper level ridge over
the southwest US. This will linger chances over the Pennyrile
area through most of the day tomorrow.

.LONG TERM...(Wednesday Night THROUGH Tuesday)
ISSUED AT 253 PM CDT TUE MAY 21 2019

he forecast confidence associated with this forecast package is
average (40-60%) mainly due uncertainty with the southward extent of
rain chances across the WFO PAH forecast area.

The biggest challenge will be the location of the mean western U.S.
trough and the semi-permanent closed low along and north of the
Great Lakes through the period. The combination of these two
features will reinforce the baroclinic zone (most likely reflected
as a stationary front over parts of northern MO/Central IL and IN)
north of the WFO PAH forecast area.  As shortwave energy interacts
this boundary, MCS's (Mesoscale Convective Systems) will likely push
east and south with time. Given the transient jet dynamics and
insolation (sunshine) to the south of this boundary, could see
diurnal activity work south into a high CAPE environment. Depending
on the degree of capping aloft, the best convection will be tied to
the northern 1/3 to 1/2 of WFO PAH forecast area. Any further
southward development would be tied to the degree of cold pool
dominated upshear convection into the afternoon and evening hours.

Any influence of the western trough may impact the retrograde motion
of the ridge back north into the WFO PAH forecast area. Where most
of the models agree, a lower PoP forecast was incorporated into the
forecast.

For now, utilized a greater blend of GFS influence through Thursday,
with a transition to ECMWF for the remainder of the forecast period.
These model preferences were overlaid over the regional model
initialization.

&&

.AVIATION...
Issued at 554 PM CDT Tue May 21 2019

VFR conditions will erode from west to east this evening. We could
start to encounter TSRA as early as 1z at CGI and much later at
PAH and MVN. We may even stay VFR at EVV and OWB. There will also
be some LLWS overnight.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Lake Wind Advisory until 9 PM CDT this evening for ILZ075>078-
     080>094.

MO...Lake Wind Advisory until 9 PM CDT this evening for MOZ076-086-
     087-100-107>112-114.

IN...Lake Wind Advisory until 9 PM CDT this evening for INZ081-082-
     085>088.

KY...Lake Wind Advisory until 9 PM CDT this evening for KYZ001>022.

&&

UPDATE...KH
SHORT TERM...PS
LONG TERM...Smith
AVIATION...KH
Hazardous weather outlook, May 21, 3:05 PM CDT, 5 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
305 PM CDT Tue May 21 2019

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-222015-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
305 PM CDT Tue May 21 2019

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

A line of strong to severe storms is expected to move into
southeast Missouri late this afternoon and into the
evening. Damaging winds and isolated tornadoes are the main
hazards.

Breezy conditions today will result in an elevated hazard for
boaters on area lakes. As a result, a Lake Wind Advisory has been
issued for the entire region from noon until 9 PM.

Flooding continues on the Mississippi River and its tributaries.
Please refer to the latest river flood warnings and statements for
details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Widely scattered to scattered thunderstorms are expected
across the northern half of the outlook area Thursday, then again
Saturday through Monday. Locally heavy rain and lightning will be
the primary hazards.  An isolated strong thunderstorm or two may
pulse up with damaging wind gusts or hail, especially during the
peak heating of the day.

Flooding continues on the Mississippi River and its tributaries.
Please refer to the latest river flood warnings and statements for
details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon and evening over
southeast Missouri and portions of southern Illinois.

PS

In the hours before

Special weather statement, May 21, 6:06 PM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Paducah KY
606 PM CDT Tue May 21 2019

MOZ107-108-212345-
Carter MO-Ripley MO-
606 PM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR CARTER AND RIPLEY COUNTIES UNTIL
645 PM CDT...

At 605 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Garwood to 6 miles east of Gatewood.
Movement was northeast at 60 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Doniphan, Van Buren, Naylor, Ellsinore, Hunter, Handy, Budapest,
Gatewood, Oxly, Fairdealing, Fremont, Grandin and Briar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Missouri.

LAT...LON 3706 9122 3709 9116 3710 9100 3710 9096
      3705 9096 3705 9073 3700 9073 3693 9070
      3693 9068 3689 9068 3688 9066 3681 9066
      3681 9063 3668 9063 3668 9059 3652 9058
      3650 9064 3650 9113 3682 9112 3683 9122
TIME...MOT...LOC 2305Z 223DEG 53KT 3711 9093 3657 9095

SP
Special weather statement, May 21, 6:27 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Paducah KY
627 PM CDT Tue May 21 2019

MOZ100-107>109-220030-
Butler MO-Carter MO-Wayne MO-Ripley MO-
627 PM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CARTER...RIPLEY...WAYNE
AND BUTLER COUNTIES UNTIL 730 PM CDT...

At 626 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Piedmont to near Attica. Movement was
northeast at 55 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Poplar Bluff, Doniphan, Piedmont, Sam A. Baker State Park,
Greenville, Lake Wappapello State Park, Naylor, Neelyville, Qulin,
Ellsinore, Williamsville, Fisk, Wappapello, Brush Arbor, Lodi,
Milltown, Cascade, Hendrickson, Hunter and Harviell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Missouri.

LAT...LON 3650 9094 3705 9093 3705 9078 3717 9074
      3727 9073 3727 9055 3732 9055 3731 9022
      3709 9022 3708 9011 3704 9011 3704 9015
      3701 9015 3692 9026 3688 9026 3684 9022
      3666 9013 3650 9022
TIME...MOT...LOC 2326Z 219DEG 50KT 3717 9080 3634 9096

SP
Special weather statement, May 21, 7:16 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Paducah KY
716 PM CDT Tue May 21 2019

MOZ086-100-109-110-220130-
Butler MO-Stoddard MO-Wayne MO-Bollinger MO-
716 PM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR BOLLINGER...WAYNE...STODDARD AND
BUTLER COUNTIES UNTIL 830 PM CDT...

At 716 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Saco to near Hendrickson to near Naylor.
Movement was northeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Poplar Bluff, Dexter, Bernie, Bloomfield, Marble Hill, Advance, Sam
A. Baker State Park, Greenville, Lake Wappapello State Park, Puxico,
Neelyville, Qulin, Williamsville, Fisk, Dudley, Wappapello, Brush
Arbor, Lodi, Milltown and Alliance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Missouri.

LAT...LON 3650 9058 3668 9059 3668 9063 3681 9063
      3681 9066 3689 9068 3693 9066 3727 9068
      3727 9055 3732 9055 3731 9015 3760 9014
      3760 8986 3663 8988 3663 9015 3650 9022
TIME...MOT...LOC 0016Z 232DEG 34KT 3739 9041 3684 9044 3650 9060

SP
Special weather statement, May 21, 8:17 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Paducah KY
817 PM CDT Tue May 21 2019

MOZ076-086-087-110-111-220230-
Stoddard MO-Bollinger MO-Cape Girardeau MO-Scott MO-Perry MO-
817 PM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR BOLLINGER...SCOTT...PERRY...
STODDARD AND CAPE GIRARDEAU COUNTIES UNTIL 930 PM CDT...

At 816 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Perryville to near Leopold
to near Glennonville. Movement was northeast at 55 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Cape Girardeau, Sikeston, Jackson, Chester, Perryville, Dexter, Scott
City, Chaffee, Bernie, Bloomfield, Marble Hill, Advance, Oran,
Benton, Bollinger Mill State Historic Site, Trail Of Tears State
Park, Puxico, Morley, Grand Tower and Kelso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for southern
Illinois...and southeastern Missouri.

LAT...LON 3663 9015 3669 9014 3688 9026 3704 9011
      3708 9011 3709 9022 3732 9014 3760 9013
      3791 8984 3780 8967 3775 8966 3769 8952
      3760 8948 3754 8952 3744 8944 3729 8952
      3725 8949 3687 8958 3686 8970 3663 8970
TIME...MOT...LOC 0116Z 211DEG 56KT 3777 8978 3722 8986 3665 9009

SP

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:04 PM CDTSevere Thunderstorm WarningPAHButler, Wayne26 min
May 21, 7:16 PM CDTSpecial Weather StatementPAHBollinger, Butler, Stoddard, Wayne74 min
May 21, 7:53 PM CDTSevere Thunderstorm WarningPAHBollinger37 min
May 21, 8:06 PM CDTTornado WarningPAHBollinger, Cape Girardeau24 min
May 21, 8:17 PM CDTSpecial Weather StatementPAHBollinger, Cape Girardeau, Perry, Scott, Stoddard73 min
May 21, 8:25 PM CDTSevere Thunderstorm WarningPAHCape Girardeau, Perry35 min
May 21, 8:31 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau29 min
May 21, 9:06 PM CDTFlash Flood WarningPAHCarter, Ripley3 hr
May 21, 9:15 PM CDTSevere Thunderstorm WarningPAHCape Girardeau, Scott30 min
May 21, 9:36 PM CDTTornado WarningPAHCape Girardeau39 min
May 22, 6:45 AM CDTRiver Flood WarningPAHWayne15 hr

Nearby

Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.